# SDR 97ZZZX805

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93285
- Make and model: Cessna T210L
- Aircraft serial: 21060341
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Bolt Loose
- Location: Mlg
- Part time: 298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND ONE ATTACHMENT BOLT ON EACH MLG ACTUATOR BACKED OUT.  SUBMITTER STATES CESSNA SHOULD ADDRESS BY CHANGING P/N BOLTS HAVING BOLT HEADS DRILLED FOR SAFETY WIRE AS IN CAP INSP NR 32-30-01 WHICH IS NOT APPLICABLE TO THIS S/N AIRCRAFT.
